# SDR FDEA201109073729

- Difficulty date: September 7, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A7B70351
- Condition: Chipped
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1253, LONGERON 43L,  FOUND THE EDGE CHIPPED-OFF.  REMOVED IAW SRM 51-21-01, REV 47.  EDGE MATERIAL REMOVED 0.050"   BY L = 2" AND FOUND IN LIMITS IAW SRM 53-00-00, REV 47, FIG 202.  REWORKED AREA NDT HFEC INSP CARRIED OUT.  NO CRACK EVIDENT IAW NDTSPM, REV 13, PART 06-10-01.001.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 113.
